MathSciNet Relay Station
MathSciNet bibliographic data
MR2497477 (2010g:30060) 30H10 (30H20 46B10 46E15)
Ferguson, Timothy Continuity of extremal elements in uniformly convex spaces. Proc. Amer. Math. Soc. 137 (2009), no. 8, 2645–2653.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement